2017
Том 69
№ 9

All Issues

Volume 38, № 6, 1986

Article (Ukrainian)

A class of entire functions

Boichuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 683-688

Article (Ukrainian)

Asymptotic near-periodicity and compactifying representations of semigroups

Vu Kuok Fong

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 688–692

Article (Ukrainian)

Transformations of an abstract Wiener integral in an infinite product of abstract wiener spaces under linear transformations of the space

Gavryliv O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 692-696

Article (Ukrainian)

An approximate solution of a three-element boundary-value problem with shift and its application

Gribnyak L. N., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 696–701

Article (Ukrainian)

Existence of solutions of a real system of ordinary differential equations, starting at a singular point

Diblik I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 701–707

Article (Ukrainian)

Properties of groups inherited by normal subgroups

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 707–713

Article (Ukrainian)

Asymptotics of sums of random variables from the domain of attraction of a stable law

Zinchenko N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 713–718

Article (Ukrainian)

Diserial rings

Kirichenko V. V., Kostyukevich P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 718–723

Article (Ukrainian)

Matrix algebraic criteria and sufficient conditions for asymptotic stability and boundedness with probability 1 of the solutions of a system of linear stationary integrodifferential stochastic Ito equations

Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 723–728

Article (Ukrainian)

A class of groups having C-separating subgroups

Kreknin V. A., Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 729–733

Article (Ukrainian)

Periodic solutions of second-order wave equations. II

Khoma G. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 733-739

Article (Ukrainian)

Meromorphic solutions of first-order differential equations

Mokhon'ko A. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 739-744

Article (Ukrainian)

The asymptotics and the structure of the integral O-Set of a system from a lipschitz class for a scalar product

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 744–750

Article (Ukrainian)

Analytic solution in finite form of three types of cauchy problem for first-order partial differential equations

Rudchenko P. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 750-755

Article (Ukrainian)

Approximation by Fourier sums of functions with slowly decreasing Fourier coefficients

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 755–762

Article (Ukrainian)

Asymptotic estimates of some integral means for meromorphic functions

Strochik N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 763–767

Article (Ukrainian)

Solvability of an equation with a deviating argument and unbounded operator coefficients in a hilbert space

Aliev R. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 768-774

Article (Ukrainian)

Bogolyubov's functional equation and the lie-poisson-lasov simplectic structure associated with it

Bogolyubov N. N., Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 774–778

Article (Ukrainian)

Some applications of functional-differential inequalities

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 778–781

Article (Ukrainian)

Boundary-value problems for systems with rot in the principal part

Dudnikov P. I., Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 782-785

Article (Ukrainian)

Direct and inverse problems for a periodic Jacobi matrix

Zhernakov N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 785–788

Article (Ukrainian)

p-adic measures with given Laurent moments

Kalyuzhnyi V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 788–792

Article (Ukrainian)

Application of the carleman boundary-value problem to the investigation of wave propagation in a medium with smooth transition

Kozlovskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 792–795

Article (Ukrainian)

Solution of the parabolic boundary-value problem in a space of generalized functions with the help of the green matrix

Lopushanskaya G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 795–798

Article (Ukrainian)

A nonlocal boundary-value problem for an equation of fourth order

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 799–801

Article (Ukrainian)

Construction of a hypercomplex system from an Urbanik algebra

Ol'shanetskii I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 801–804

Article (Ukrainian)

Structure of the operators that commute twice with operators of class K(H)

Shtraus V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 805

Article (Ukrainian)

Pavel Feodosevich Filchakov

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 806-807